×

zbMATH — the first resource for mathematics

A property of the Sorgenfrey line. (English) Zbl 0219.54033

MSC:
54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
54B10 Product spaces in general topology
54F65 Topological characterizations of particular spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G. Creede [1] Semi-stratifiable spaces , Topology Conference, Arizona State University, 1967, 318-324. · Zbl 0211.25702
[2] D. Lutzer [2] Concerning generalized ordered spaces , to appear in Dissertiones Math. Rozprawy Mat. · Zbl 0228.54026
[3] M. Katĕtov [3] Complete normality of cartesian products , Fund. Math. 35 (1948), 271-274. · Zbl 0031.28301 · eudml:213165
[4] E. Michael [4] A note on paracompact spaces , Proc. Amer. Math. Soc. 4 (1953), 831-838. · Zbl 0052.18701 · doi:10.2307/2032419
[5] E. Michael [5] Paracompactness and the Lindelöf property in finite and countable cartesian products , Comp. Math. 23 (1971), 199-214. · Zbl 0216.44304 · numdam:CM_1971__23_2_199_0 · eudml:89084
[6] A. Okuyama [6] Some generalizations of metric spaces, their metrization theorems and product spaces , Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 9 (1968), 236-254. · Zbl 0153.52404
[7] R.H. Sorgenfrey [7] On the topological product of paracompact spaces , Bull. Amer. Math. Soc. 53 (1947), 631-632. · Zbl 0031.28302 · doi:10.1090/S0002-9904-1947-08858-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.